Crazy Reaction From Vitamin A Palmitate

Discussion in 'A' started by Potato, Jun 18, 2017.

  1. Potato

    Potato Member

    Joined:
    Jun 10, 2017
    Messages:
    47
    Gender:
    Male
    For some reason every time I take supplemental vitamin A palmitate my head starts to turn on its own. I have tried almost every vitamin A palmitate supplement there is, high quality brands and low quality, liquid, tablets and capsule form and every time the same reaction. I even got the same reaction from lip balm that had tretinoin in it.

    It is literally impossible to keep my head straight after takin vitamin A palmitate. It feels like some unknown force is turning my head right side.

    Anyone have any clue why this happens?
     
  2. chrismeyers

    chrismeyers Member

    Joined:
    Jul 23, 2015
    Messages:
    110
    Do you get the same effect drinking reduced fat or skim milk? Both are fortified with Vitamin A Palmitate in America by law.
     
  3. OP
    Potato

    Potato Member

    Joined:
    Jun 10, 2017
    Messages:
    47
    Gender:
    Male
    No I haven't tried that, I only drink whole milk to get easily enough calories. But I'm sure that I would get the same reaction if there's added retinyl palmitate.
     
Loading...